Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What medicine and diet should I follow for reducing gas trouble caused due to Lupron hormone therapy for endometriosis?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2002
Answered : 3190 Questions
Question
Hi doctor, I am suffering from severe gas trouble after Lupron hormone therapy. had taken 3 doses for my endometriosis. Pl provide me remedies to overcome gas pain. Thanks Dimple. PAin starts after periods. Pl suggest medicines and foods that can be taken to reduce gas trouble. Hope this is a side effect of Lupron injection. How long will this last? Pl help
Posted Tue, 7 Jan 2014 in Digestion and Bowels
 
 
Answered by Dr. Deepak Kishore Kaltari 52 minutes later
Brief Answer: Semithicone containing antacid will be helpful Detailed Answer: Namasthe Welcome to Healthcare-Magic Greetings of the day Dear Mr XXXX XXXXXXX Lupron injection may sometimes cause gastric upset and flatulence in some of the individuals. Its usually self limiting and subsides in week time. If the symptoms are causing more of discomfort i would suggest you following 1. Consume small quantity meals at frequent interval instead of three large meals. 2. Avoid flatulence causing meals: Dhals, pulses and legumes to be avoided for couple of week 3. Consume lots of clean water-- 2 to 3 liter per day 4. Pharmacotherapy: Combination of Pantoprozole and domperidone will be beneficial. Antacid syrup containing Semithicone will be beneficial in relieving flatulence. In case you need any further assistance, will be glad to assist you. Wishing you happy and healthy life Take Care Best Regards Dr Deepak K K MBBS,MS,MCH
Above answer was peer-reviewed by
 
Follow-up: What medicine and diet should I follow for reducing gas trouble caused due to Lupron hormone therapy for endometriosis? 48 hours later
Thank you doctor Please suggest the name of the medicine ---Combination of Pantoprozole and domperidone Also suggest the medicine name ----antacid syrup containing Semithicone How long will these symptoms last after lupron injection? It has been 6 months since I finished last dose. Pl suggest the food items I can take during these time Thanks so much XXXX
 
 
Answered by Dr. Deepak Kishore Kaltari 14 minutes later
Brief Answer: Consume well balanced diet Detailed Answer: Namasthe One of the brand name of combination of Pantoprozole and Domperidone is Pantop D Semithicone containing antacid is Gelusil MPS Syrup 6 ml thrice day. The symptoms should settle on taking the medication. Main modality will be diet modification and consuming lots of water. You can take a regular diet 1. Two serving of vegetable salad a day 2. Two serving of fruits a day and one if it a citrus fruit like Orange 3. Avoid constipating diet like Refined wheat flour containing foods like Biscuits,bread, cookies In case you require any further assistance, will be glad to assist you. Take care Best Regards Dr Deepak Kishore MBBS, MS, MCH Consultant Surgeon
Above answer was peer-reviewed by
 
Follow-up: What medicine and diet should I follow for reducing gas trouble caused due to Lupron hormone therapy for endometriosis? 45 hours later
Thank you doctor Would you pl suggest the dosage of Pantop D and when should I take this? Thanks XXXX
 
 
Answered by Dr. Deepak Kishore Kaltari 1 hour later
Brief Answer: 40 mg of Pantoprozole Detailed Answer: Greetings The dosage of Pantop D is 40 mg taken twice day on empty stomach with water and after that continue once a day use for 2 weeks. Take care Best Regards Dr Deepak Kishore
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor